MathSciNet Relay Station
MathSciNet bibliographic data
MR2142946 (2007b:37009) 37A30 (28D05 37A15)
Frantzikinakis, Nikos; Kra, Bryna Convergence of multiple ergodic averages for some commuting transformations. Ergodic Theory Dynam. Systems 25 (2005), no. 3, 799–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement